# SDR AU981109

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE TEMPERATURE LIMITER PLUG P107 CHAFING ON PLUG P128 OF THE INVERTER CONTROL UNIT P/N 32-82010-011 LOCATED ON THE REAR AVIONICS SHELF.
